# SDR AALA20131104002

- Difficulty date: November 3, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- Aircraft time: 72,119 hours, 38,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY B5-23.  OPERATIONS CHECKED NORMAL.
